MathSciNet Relay Station
MathSciNet bibliographic data
MR7815 (4,196g) 41.1X
Webster, M. S. A convergence theorem for certain Lagrange interpolation polynomials. Bull. Amer. Math. Soc. 49, (1943). 114–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement